# SDR HEEA072000

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,837 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Part serial: 4640
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIGITS FLICKERING. REPLACED DISPLAY AND LENS.  COOKED UNIT, INSPECTED AND BENCH CHECK GOOD.
